A rare case of cisplatin-induced acute myocardial infarction in a patient receiving chemoradiation for lung cancer.

@article{Rao2015ARC,
  title={A rare case of cisplatin-induced acute myocardial infarction in a patient receiving chemoradiation for lung cancer.},
  author={Arpitha S Rao and Rishabh Kumar and Geeta S Narayanan},
  journal={Journal of cancer research and therapeutics},
  year={2015},
  volume={11 4},
  pages={
          983-5
        }
}
We present this unusual case of cisplatin-induced acute myocardial infarction in a patient with no organic coronary artery disease (CAD), receiving chemoradiation for small cell lung cancer. Patient developed symptoms of acute coronary syndrome after receiving two cycles of cisplatin and etoposide. The possible mechanism of vasospasm induced by cisplatin, in the background of thoracic radiation and hypomagnesemia, is discussed in this case report.